| Model Number |
7050M-100 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Arthralgia (2355)
| Date of Event |
01/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause for the implant loosening is the patient's fall.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2018 where three implants were placed.The patient had pain relief following the initial procedure but later reported pain complaints after a fall.The surgeon determined that the fall likely caused a sacral fracture around the most caudal positioned implant causing it to become loose.All the implants were well positioned and not loose before the fall.In (b)(6) 2019, the surgeon performed a revision surgery where he removed the caudal implant.This is a low severity and low occurrence event.The status of the patient following the procedure is not known.